# SDR GXP2002F00006

- Difficulty date: December 4, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N164GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC281
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG INDICATION SHOWED IN TRANSIT (RED).  ATTEMPTED EMERGENCY EXTENSION AND ALTERNATE PROCEDURE WITH NO CHANGE.   REPAIRED BROKEN WIRE ON RT MLG UP SWITCH, OPS CHECKED GOOD.
